Most read articles by the same author(s)
- V. Darvish, S. S. Dragomir, H. M. Nazari, A. Taghavi, Some inequalities associated with the Hermite-Hadamard inequalities for operator h-convex functions , Acta et Commentationes Universitatis Tartuensis de Mathematica: Vol. 21 No. 2 (2017)
- S. S. Dragomir, M. A. Latif, E. Momoniat, Fejér type integral inequalities related with geometrically-arithmetically convex functions with applications , Acta et Commentationes Universitatis Tartuensis de Mathematica: Vol. 23 No. 1 (2019)
- S. S. Dragomir, Ostrowski type inequalities for functions whose derivatives are h-convex in absolute value , Acta et Commentationes Universitatis Tartuensis de Mathematica: Vol. 19 No. 2 (2015)
- S. S. Dragomir, Approximating the Riemann-Stieltjes integral via a Chebyshev type functional , Acta et Commentationes Universitatis Tartuensis de Mathematica: Vol. 18 No. 2 (2014)